# SDR ABXA2023050272

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 70,686 hours, 46,090 cycles
- System (JASC): 8011 · Engine Starter
- Part: Control Valve
- Part number: 7755381
- Part serial: 850412R
- Condition: Seized
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R/H ENG START VALVE INOP AFTER PUSHBACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED + REPLACED RH ENG START VALVE IAW AMM 80-11-02. AIRCRAFT RETURNED TO SERVICE.
